well Here Goes ‐ Xadago

Note: haven’t edited the typos at this stage:

Safinamide –

Common side effects of Xadago include:
  • abnormal movements (dyskinesia),
  • falls,
  • nausea,
  • insomnia,
  • dizziness upon standing,
  • anxiety,
  • cough,
  • indigestion,
  • hallucinations

Common Side Effects of Xadago (Safinamide Tablets

Well this could be interesting, and I will definitely be wearing my medicalarm pendant today and not goiñg anywhere. Worse still, the ģuy with a tank full of insecticide on his back has just turned up unnanounced and sprayed the perimeter for cockroaches and ants, before I could race around and shut windows and doors. So now the cockroaches will be tryiñg to take refuge inside just as the forewarned hallucinations kick in! I may be seing cockroaches as big as a horse? I hope I am joking. Since my last dose of Madopar was increased, if I stare at anything, it looks to bè sliding slowly downward.The first couple of times were disconcerting, especially as I was looking at one of my portraits at the time, and it started moving.

Im not happy about taking more meds, but I have stopped taking cholesterol tablets (increased muscle pain) months ago, with docs approval! as my readings werent too bad. I am now off the blood pressure tablets as of 2 weeks ago because my bp was very low. That was normal on Monday at the neurologist, though quute different between arms. Not unusual.

So it is now 45 mins since I took my 7.30 and 8am meds together (including Xadago and Paroxetine together – said ti be toxic mix) because I had finally got to sleep very late due to tearing pain from bursitis and arthritis in my right hip (the pain injection failed after 3 days). There wasnt a position I could get in on my bed that stopped the feeling that my leg was tearing at the ligaments. Finally got to sleep at 2am lying face dowñ and listening to the new meditatioñ tape from the Honest Guys on Youtube. Thank you, Honest Guys! you really help.

“I thought new meds were supposed to make me feel better not worse?” I complaiñed to my neurologist n Monday, but I will try anything that will slow down the sudden deteriiration I had noticed in the past month, especially in my thinking, typing and mobility slowing down again.

The damage to my hip came from pushing myself (I know Karen) to walk down the 20 shallow steps at the dentist using both legs ie fransfering weight from one leg to another while holding on to the railings either side. Such a simple thing but the weight was too much.

Speaking of which, on what I have been eating lately, anyone else would now weigh 8 stone but I am puffed up like a blimp. Each increment of Madopar saw another kilo come to join me. I have cut down on sugar and chocolate and rhat has kept the scales down from 104 kikos, but I have been totally miserable.

How am I doing? I havent corrected my typing, but I havent kept typing multiple letters as I have been doing lately and I seem to be hitting the intended letters on the tablet keyboard. That has been so frustrating lately. My brain that usually feels hot and fuzzy ith lots of cogs whirring in the background doesnt feel as ‘squashed’. That is nice? My body feels like the muscles are giving a sigh, and I had better get up and get showered and dressed. Best undies in case the threatened side effects see me end up in hospital.

Why am I making such a fuss? Well I am that statistic who is allergic to opiates and some anaesthetics (one in 20,000 the anaesthetist told me. I wake up after surgery with my chin black and blue from fighting the tube and the anaesthtic – used to be halothane – though I dont remember thank goodness. The pre-med brings me out in a rash all around the mask and I had ‘the galloping itches for hours after last time. My boys have the same problem with anaesthetics. I guess it comes from having a mixed gene pool.

So here we have it on record. Despite all the previous side effects, going on to Parkinsons medication has pulled me noticably back from the brink. When I returned to live back near my sons and friends in Australia, ⁴ years ago, my friends were shocked they have told me, that I was talking so slowly, my face was no longer animated, and I did everything in slow motion. That all improved once I saw my neurologist who immediately said I had Parkinsonian symptoms but am Parkinsons Plus: Hashimotos (thyroid),macular degeneration, osteo-arthritis especially in my twisting and crumbling spine and fibromyalgia.

So you see, I am doing very well for the state I am in. I am just on the wrong planet! ‘Beam me up, Scottie” (quote from ‘Star Trek movie series)

Nicely blurry selfie, Doris Day style (they filmed her through gauze for a softer look.)

3 thoughts on “well Here Goes ‐ Xadago

  1. Hi Euni, Just read your blog, what a nightmare, I must add, I get all those side effects regularly when I over indulge in your Brandy tonic wine so believe me you are in good company. Keep strong your doing great. 👍😀😀😀

    Sent from my iPad

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s